# SDR CALA0001992

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Gouged
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FORWARD EMERGENCY EXIT DOOR JAMB UPPER LATCH CUTOUT GOUGED. A REPAIR DOUBLER WAS INSTALLED IAW EA 9-5330-2-A0822 AND ECRA 5330-03018.
